# SDR DALA2024102910485

- Difficulty date: October 28, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 100,926 hours, 46,486 cycles
- System (JASC): 2565 · Escape Slide
- Part: Valve
- Part number: 1268127
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 DAMAGE VENT VALVE LEVER OF LH OVERWING EMERGENCY SLIDE ACTUATOR, IN REF TO WORKCARD 5200-8346 "CHECK OFF-WING EMERGENCY ESCAPE SYSTEM. CORRECTIVE ACTION: SUMMARY OF NRC 00240: OFF WING ESCAPE SYSTEM ACTUATOR WAS REMOVED PER B757-200 AMM 25-65-05 AND SERVICEABLE OFF WING ESCAPE SYSTEM ACTUATOR WAS INSTALLED PER B757-200 AMM 25-65-05 AND ACTIVATED OFF-WING ESCAPE SYSTEM IS ACCOMPLISHED ON CARD. (0633332)
